# SDR SWAA2022111462450

- Difficulty date: October 20, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 551-633
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT RBL 45 BS 542; BS 551; BS 562; BS 578-583; BS 592; BS 610; BS 633. REMOVED CORROSION AT ALL LOCATIONS, FOUND TO BE OUT LIMITS IAW SRM 53-00-52-1A-1.   REMOVED THE SEAT TRACK IAW SOPM 20-50-01.  NEW SEAT TRACK LOCATED, DRILLED, COUNTERSUNK, AND DEBURRED NEW IAW SRM 51-40-05; SRM 51-40-02 AND DWG 144A5350 REV-.  APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01.  INSTALLED REPLACEMENT SEAT TRACK IAW SRM 51-40-02; SRM 51-40-04 FIG. 1 SHT. 3, AND DWG 144A5300 REV E.
